DOI 10.1016/j.redar.2015.11.010
Diagnosis of Brugada's syndrome after subarachnoid injection of prilocaine.
Аннотация
Brugada syndrome is an autosomal dominant genetic disease affecting sodium ion channels. It is characterised by right bundle branch block and ST elevation in the right precordial leads, and with no structural cardiac abnormalities. It is associated with sudden death. This disease may be unmasked by certain drugs and sudden changes in autonomic tone. Local anaesthetics may increase ECG changes due to a blockade of the sodium channels, mainly depending on the dose and the type of anaesthetic. Thus, there have been reported electrocardiographic changes consistent with Brugada syndrome, triggered after epidural or paravertebral infusion of bupivacaine and ropivacaine. The case is described of a 66 years old man, scheduled for inguinal herniorrhaphy as an outpatient. He had no history of syncope or arrhythmias. After spinal anaesthesia with 40mg of prilocaine the ECG showed ST elevation>2mm, and right bundle branch block in V1-V3.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.